# SDR CA120316005

- Difficulty date: March 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 57,523 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire
- Condition: Chafed
- Location: Shutoff Valve
- Part time: 56,413 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H, A

## Discrepancy

(CAN) DURING CLIMB, FLIGHT CREW RECEIVED A NR 1 BLEED HOT CAUTION MESSAGE.  THE BLEED SYSTEM WAS DEACTIVATED AND DECISION WAS TAKEN TO RETURN AND LAND.   MAINTENANCE FOUND THE LP/HP SHUTOFF VALVE ELECTRICAL WIRES CHAFING/SHORTING ON THE ENGINE CASE AND THE HP SHUTOFF VALVE SOLENOID BRACKET ATTACHMENT BOLTS LOOSE.  THE WIRES AND THE VALVE WERE REPLACED, TESTED AND THE ACFT RETURNED INTO SERVICE.
